# SDR SWAA2024031359908

- Difficulty date: March 7, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATORS ON LEFT AND RIGHT OWE HAVE INOP BULBS FWD LOCATOR ON L/H OWE HAS 2 INOP AFT LOCATOR ON R/H OWE HAS 2 INOP<[01] RELAMPED EMERGENCY EXIT LOCATORS ON LEFT AND RIGHT OWE; PERFORMED GOOS TEST PER AMM 33-51-01-960-801; TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
